The Necessarily Efficient Point Method for Interval Molp Problems Hassan Mishmast Nehi
Year: 2009
Journal of Information and Computing Science, Vol. 4 (2009), Iss. 1 : pp. 41–48
Abstract
In this paper, we prove that under some conditions, A two-dimension vectorial Sturm-Liouville Problem can only have finitely many eigenvalues of multiplicity two. Using this result, we imply that the spectral of two Sturm-Liouville Problem of dimension one , or two string equation, have finitely many ,such that the eigenvalues of the elements in common. And then we find a bound
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22763
Journal of Information and Computing Science, Vol. 4 (2009), Iss. 1 : pp. 41–48
Published online: 2009-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 8